Doctor insights on:
Allergic Reaction On Lips Bumps
Allergic reaction? Mostly around the lip line. Bumps, itchy, swelling and red. I think its my girlfriends chapstick.
Possibly: Symptoms you describe may be consistant with an allergic reaction. I recommend discontinuing use of the chapstick. If it is an allergy, symptoms should resolve in a few days at the latest. If it persists, i recommend having the rash evaluated by your doctor. Remember, not all reactions are allergic reactions. Have it checked out to be sure. ...Read more
Essentially allergies occur when your immune system goes crazy and decides to has to fight against things it should be ignoring. The immune system of people without allergies simply ignores the pollen in the air or the dander on their cat while an allergic person's immune system creates cells to fight against the pollen or dander. The allergic reaction causes the ...Read more
Do they hurt?: Herpes usually are painful vesicular lesions. Also, unless you are putting something just on your lip line (liner?) then not likely allergic rxn. Also, if allergy, should resolve rapidly (w/in a day) if stop putting anything on lips & observe. ...Read more
How to treat red swollen bump on only left vagina lip? Think it's from shaving or had allergic reaction to tub cleaner
I have very tiny, seemingly pus filled bumps on my lips. They're in various spots & not painful but bit tingly and itchy. Allergic reaction? Herpes?
See doctor: They do not appear to be just herpes which usually involves part of the skin surface as well although it may be from another type of viral infection. If the problem fails to resolve within a week or getting worse, see your doctor. ...Read more
I just started taking a low dose of Zoloft and my lips itch and im getting red bumps evrrywhere and my chest feels tight, is this an allergic reaction?
See 2 more doctor answers
I had an allergic reaction to bactrim on 1/11/14 (swollen lips and rashes on abdomen & back arm). I was given doxycycline hyclate. Rash became bumps?
Bactrim: If you meant that the rash was progressing without interruption despite switching to doxycycline, i would venture that the rash is just from the progression of the sulfa rash since the process will likely last for a week or two. Beware of sunlight exposure from doxycyline which may give a nasty sunburn for some people. ...Read moreSee 1 more doctor answer
I used some blistex and now my lips are having a allergic reaction and I have small bumps all over my lips, help?
- Talk to a doctor live online for free
- Allergic reaction bumps lips
- Allergic reaction bumps on face
- Tiny bumps on face allergic reaction
- Allergic reaction bumps on hands
- Allergic reaction red bumps on face
- Allergic reaction on face small bumps
- Little bumps on face allergic reaction
- Allergic reaction on upper lip
- Talk to a dermatologist online for free